MMN-3377

Inverse problem for singular diffusion operator

  • Abdullah Erg√ľn, Cumhuriyet University, Vocational School of Sivas, Sivas 58140, Turkey, aergun@cumhuriyet.edu.tr

Abstract

In this study, singular diffusion operator with jump conditions is considered. Integral representations have been derived for solutions that satisfy boundary conditions and jump conditions. Some properties of eigenvalues and eigenfunctions are investigated. Asymtotic representation of eigenvalues and eigenfunction have been obtained. Reconstruction of the singular diffusion operator have been shown by the Weyl function.


Vol. 22 (2021), No. 1, pp. 173-192
DOI: 10.18514/MMN.2021.3377


Download: MMN-3377